# SDR AALA2020060439007

- Difficulty date: May 27, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 59,383 hours, 26,803 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361072500000LF
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLIGHT COMPARTMENT FLOOR PANEL 211JF. REPLACED FLIGHT COMPARTMENT FLOOR PANEL 211JF PER SRM 53-12-00.
